# SDR CA130417005

- Difficulty date: April 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 74,394 hours
- Engine: Ge CF680A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 212T31141
- Condition: Fractured
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT AIR CONDITIONING PACK SYSTEM PRESSURE WENT TO ZERO PSI ON THE GROUND DURING TAXI.  MAINTENANCE FOUND LT ACFT PACK DUCTING RUPTURED.  ASSOCIATED ADDITIONAL CLAMPS, ROD ENDS AND HANGARS DAMAGED AT BS 785.90-1065.0.  ALL DAMAGED PARTS REPLACED WITH NEW.
